On the perturbation of Volterra integro-differential equations


JUNG S., Şevgin S. , Sevli H.

APPLIED MATHEMATICS LETTERS, vol.26, no.7, pp.665-669, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 26 Issue: 7
  • Publication Date: 2013
  • Doi Number: 10.1016/j.aml.2012.10.018
  • Title of Journal : APPLIED MATHEMATICS LETTERS
  • Page Numbers: pp.665-669

Abstract

In this work, we will prove that every solution of a perturbed Volterra integro-differential equation can be approximated by a solution of the Volterra integro-differential equation. (C) 2013 Elsevier Ltd. All rights reserved.